VOL. 14 · NO. 1 | Winter 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 14 (1), (Winter 1984)
No abstract available
R.E. Barnhill, Gregory M. Nielson
Rocky Mountain J. Math. 14 (1), 1-4, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-1
No abstract available
Articles
Peter Alfeld
Rocky Mountain J. Math. 14 (1), 5-16, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-5
No abstract available
Peter Alfeld, Robert E. Barnhill
Rocky Mountain J. Math. 14 (1), 17-40, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-17
No abstract available
Hiroshi Akima
Rocky Mountain J. Math. 14 (1), 41-52, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-41
KEYWORDS: smooth surface fitting, bivariate interpolation, partial derivative, scattered data
No abstract available
R.E. Barnhill, F.F. Little
Rocky Mountain J. Math. 14 (1), 53-76, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-53
KEYWORDS: Potential flow integrals, singular integrals, Computer Graphics, Automatic numerical integration, Bivariate integration, Adaptive cubature
No abstract available
R.E. Barnhill, F.F. Little
Rocky Mountain J. Math. 14 (1), 77-102, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-77
No abstract available
Robert E. Barnhill, Sarah E. Stead
Rocky Mountain J. Math. 14 (1), 103-118, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-103
KEYWORDS: surfaces, interpolation, Delta Sums, Shepard's formula, Computer Graphics, Distance-weigh ted Interpolants, Four-dimensional Surfaces, Boolean Sums, Hardy's Multiquadrics
No abstract available
A.K. Cline, R.L. Renka
Rocky Mountain J. Math. 14 (1), 119-140, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-119
No abstract available
Thomas A. Foley
Rocky Mountain J. Math. 14 (1), 141-150, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-141
No abstract available
Thomas Jensen
Rocky Mountain J. Math. 14 (1), 151-158, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-151
No abstract available
Peter Kochevar
Rocky Mountain J. Math. 14 (1), 159-176, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-159
No abstract available
Charles L. Lawson
Rocky Mountain J. Math. 14 (1), 177-202, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-177
No abstract available
Gregory M. Nielson, Richard Franke
Rocky Mountain J. Math. 14 (1), 203-222, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-203
KEYWORDS: scattered data interpolation, spline under tension, surface fitting, data fitting, minimum norm, 65D05, 41A15, multivariate approximation
No abstract available
R.L. Renka, A.K. Cline
Rocky Mountain J. Math. 14 (1), 223-238, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-223
No abstract available
K. Salkauskas
Rocky Mountain J. Math. 14 (1), 239-250, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-239
No abstract available
Larry L. Schumaker
Rocky Mountain J. Math. 14 (1), 251-264, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-251
No abstract available
Sarah E. Stead
Rocky Mountain J. Math. 14 (1), 265-280, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-265
No abstract available
Grace Wahba
Rocky Mountain J. Math. 14 (1), 281-300, (Winter 1984) DOI: 10.1216/RMJ-1984-14-1-281
No abstract available
Back to Top